Hi... Whenever I have an angina attack and have to use my GTN spray, I get an overwhelming sense of tiredness that makes me fall asleep. Following this, I then feel totally exhausted and burnt out which can last up to a few days. Does anyone else ever feel like this? X
Fatigue following angina attack - British Heart Fou...
British Heart Foundation
Yes, exactly what I get. It’s very unnerving, isn’t it? The Cons said the heart needs time to recover. I’ve kind of got used to it. I tried not to take a spray unless the angina was bad (it has never been v bad even with the HAs. I’ve had three), but the Cons said don’t try and avoid sprays, it’s not a good idea, as it can cause more damage.
My compromise is to quickly reduce the intensity of what I’m going, at the time and sometimes the angina often subsides. If it persists I usually take spray (s).
I’ve recently had my meds juggled and increased, and I’m getting much less. Might benefit to discuss this with your GP or Cons?
I hope you find a good approach.
I have exactly the same symptoms. I always fall asleep for a bit then feel better.
Yup sadly. Using my GTN gives me a pounding headache and wipes me out for a while. I also tend to find I need to rest the day after using but not sure if thats the GTN spray or the remnants of the angina attack I had but I feel the same as you. The GTN side effects are getting less severe the more I need to use the spray though.
Hi.. Thank you for responding. Awful isn't it? Am learning to pace myself 😂 Have a great Christmas... Bichon77 and judge dredd... Let's hope 2020 is our year xx